# SDR AALA201909049055

- Difficulty date: August 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM FROM FR 64 TO FR 66, RBL -Y765. REPLACED FLOORBEAM PER SRM 51-72-11-911-001 AND DRAWING #D53472230.
